Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 95, NWS Charleston, SC

June 4, 20124 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2012, 2:30 PM EDT for 4 counties in Georgia. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 2:30 PM EDT (18:30 UTC)
Expired
Jun 4, 2012, 3:30 PM EDT
In force
60 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:59 PM EDTTSTM WND DMGDarien, GAA EMERGENCY MANAGER REPORTED 2 TREES DOWN ALONG HIGHWAY 99.
Jun 4, 3:00 PM EDTTSTM WND DMGCarnigan, GAA EMERGENCY MANAGER REPORTED A TREE DOWN IN CARNIGAN GEORGIA.
Jun 4, 3:01 PM EDTTSTM WND DMG1 N Darien, GATREES AND POWERLINES WERE REPORTED BLOWN DOWN ALONG HIGHWAY 17 JUST NORTH OF DARIEN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:09 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS52 KCHS 041830
SVRCHS
GAC029-051-179-191-041930-
/O.NEW.KCHS.SV.W.0095.120604T1830Z-120604T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
  EXTREME SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
  EXTREME SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  EASTERN MCINTOSH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 330 PM EDT

* AT 230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM ST. CATHERINES
  ISLAND TO 6 MILES NORTHWEST OF BLACKBEARD ISLAND TO 22 MILES
  NORTHWEST OF DARIEN...MOVING SOUTHEAST AT 45 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...
  EXTREME CLOUD TO GROUND LIGHTNING...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ST. CATHERINES ISLAND...CRESCENT...BLACKBEARD ISLAND...VALONA...
  MERIDIAN...SAPELO ISLAND...RIDGEVILLE...DARIEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ANOTHER STRONG THUNDERSTORM WAS NEAR RICEBORO.

TAKE SHELTER AS THUNDERSTORMS APPROACH.

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3179 8109 3177 8106 3172 8113 3163 8112
      3155 8117 3147 8119 3140 8125 3137 8124
      3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1830Z 310DEG 38KT 3166 8107 3155 8124
          3151 8172

$$
3 follow-up statements
781 
WWUS52 KCHS 041907
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT MON JUN 4 2012

GAC029-051-041917-
/O.CAN.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
BRYAN GA-CHATHAM GA-
307 PM EDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CHATHAM
AND EXTREME SOUTHEASTERN BRYAN COUNTIES HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3156 8131 3157 8117 3155 8117 3147 8119
      3140 8125 3137 8124 3137 8127 3130 8125
      3129 8129
TIME...MOT...LOC 1907Z 310DEG 38KT 3148 8102 3144 8116
          3136 8143

$$

GAC179-191-041930-
/O.CON.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
LIBERTY GA-MCINTOSH GA-
307 PM EDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MCINTOSH AND EXTREME SOUTHEASTERN LIBERTY
COUNTIES...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9
MILES EAST OF BLACKBEARD ISLAND TO BLACKBEARD ISLAND TO DARIEN...
MOVING SOUTHEAST AT 45 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...DARIEN...MERIDIAN...RIDGEVILLE...SAPELO ISLAND...
VALONA AND WOLF ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3156 8131 3157 8117 3155 8117 3147 8119
      3140 8125 3137 8124 3137 8127 3130 8125
      3129 8129
TIME...MOT...LOC 1907Z 310DEG 38KT 3148 8102 3144 8116
          3136 8143

$$
712 
WWUS52 KCHS 041914
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT MON JUN 4 2012

GAC179-041924-
/O.CAN.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
LIBERTY GA-
314 PM EDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LIBERTY
COUNTY HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3145 8140 3147 8131 3147 8122 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1914Z 310DEG 38KT 3136 8112 3133 8125
          3132 8137

$$

GAC191-041930-
/O.CON.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
MCINTOSH GA-
314 PM EDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MCINTOSH COUNTY...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES SOUTHEAST OF SAPELO ISLAND TO WOLF ISLAND TO DARIEN...MOVING
SOUTHEAST AT 45 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...DARIEN...RIDGEVILLE...SAPELO ISLAND AND WOLF ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3145 8140 3147 8131 3147 8122 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1914Z 310DEG 38KT 3136 8112 3133 8125
          3132 8137

$$
931 
WWUS52 KCHS 041923
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT MON JUN 4 2012

GAC191-041933-
/O.EXP.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
MCINTOSH GA-
323 PM EDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
WILL EXPIRE AT 330 PM EDT...

AT 323 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
      3145 8140 3147 8131 3147 8122 3140 8125
      3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1923Z 310DEG 38KT 3129 8104 3126 8117
          3126 8129

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:57 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 4, 1:57 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
157 PM EDT MON JUN 4 2012

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY ADVANCE INTO THE REGION TODAY THROUGH
THE EARLY PART OF THE WEEK...LIKELY LINGERING IN THE VICINITY OF
THE AREA THROUGH LATE WEEK. HIGH PRESSURE IS EXPECTED TO RETURN BY
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS AFTERNOON...A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR PORTIONS OF SOUTHEAST GA...FAR SOUTHERN SC...AND PARTS
OF THE COASTAL WATERS UNTIL 7 PM. EXCELLENT SURFACE HEATING HAS
TAKEN PLACE IN THE AREAS THAT REMAINED CLOUD FREE THIS MORNING AND
CAPE VALUES HAVE RISEN TO IN EXCESS OF 1500 J/KG. THIS
DESTABILIZATION COMBINED WITH DEEP WESTERLY SHEAR ON THE ORDER OF
45-50 KTS HAS ALLOWED A NUMBER OF STRONG TO SEVERE STORMS TO
DEVELOP. WITH THE DEGREE OF DESTABILIZATION THAT HAS TAKEN
PLACE...THE FAVORED MODE OF CONVECTION IS DISCRETE CELLS WITH SOME
SUPERCELLULAR STRUCTURE. DAMAGING WIND GUSTS...LARGE HAIL...AND
EVEN AN ISOLATED TORNADO WILL BE POSSIBLE THROUGH THE LATE
AFTERNOON HOURS. SO FAR THE STORMS THAT ARE ONGOING HAVE A HISTORY
OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...AND SOME
ROTATION. THESE STORMS WILL CONTINUE TO SINK SOUTH AND EASTWARD
WITH TIME AND THE OVERALL COVERAGE AND SEVERE THREAT WILL DIMINISH
AFTER MID AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
ALL FORECAST PARAMETERS REMAIN HIGHLY UNCERTAIN TONIGHT AND WILL
DEPEND GREATLY THE IMPACT OF AFTERNOON CONVECTION. CHANCE POPS ARE
CERTAINLY IN ORDER AS A SLOW-MOVING COLD FRONT SLIPS INTO THE
REGION...WITH HIGHEST POPS JUSTIFIED ACROSS THE SOUTH. HOWEVER...
PRECIPITATION COVERAGE COULD REMAIN SPARSE IN THE WAKE OF
ORGANIZED AFTERNOON CONVECTION...OR ANOTHER CONVECTIVE COMPLEX
COULD PUSH INTO THE REGION FROM THE NW OVERNIGHT.

THE UNSETTLED PATTERN WILL CONTINUE THIS PERIOD AS A NEARLY
STATIONARY FRONT LIES OVER/NEAR THE AREA AND UPPER SHORTWAVE
TROUGHS TRAVERSE THE AREA. GENERALLY HAVE THE HIGHEST RAIN CHANCES
CONFINED TO SOUTHEAST GEORGIA WHERE DEEPER MOISTURE/INSTABILITY
ARE EXPECTED. COULD SEE SOME SEVERE STORMS...MAINLY TUESDAY
AFTERNOON SOUTH OF INTERSTATE 16 WHERE THE GREATEST
SHEAR/INSTABILITY ARE EXPECTED. TEMPERATURES NEAR NORMAL
TUESDAY...THEN LIKELY COOLING OFF SLIGHTLY WED/THU.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE PERSISTENT UPPER TROUGH ALONG THE EAST COAST WILL LIKELY SHIFT
OFFSHORE FRIDAY...PUSHING THE SURFACE FRONT SOUTHEAST OF THE AREA
AND ALLOWING HIGH PRESSURE TO BUILD IN FROM THE NORTHWEST FOR THE
WEEKEND. THE HIGH WILL THEN SHIFT OFFSHORE BY MONDAY. BELOW NORMAL
TEMPS FRIDAY/FRIDAY NIGHT WILL CLIMB BACK TO NEAR NORMAL SAT/SUN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE BIGGEST NEAR TERM CONCERN FOR THE UPCOMING TAF PERIOD IS THE
CHANCE FOR THUNDERSTORMS AT KSAV OVER THE NEXT FEW HOURS. THERE IS
ONE STORM THAT WILL LIKELY MOVE ACROSS THE AIR FIELD SHORTLY WITH
GUSTY WINDS AND REDUCED VISIBILITIES...BUT PROLONGED SUB-VFR
CONDITIONS ARE NOT ANTICIPATED. THE CHANCE FOR THUNDERSTORMS IN THE
VICINITY WILL DIMINISH AFTER THE NEXT 2-3 HOURS WITH JUST SHOWERS
EXPECTED THEREAFTER. AT KCHS...JUST SHOWERS ARE EXPECTED THROUGH
THE AFTERNOON AS STORMS FROM EARLIER THIS MORNING WORKED THE AREA
OVER.

AFTER THE STORMS THIS AFTERNOON/EVENING...THERE ARE SOME
INDICATIONS THAT RESTRICTED CEILINGS COULD DEVELOP LATE TONIGHT.
RIGHT NOW MODEL GUIDANCE IS STILL A BIT MIXED ON THE
LIKELIHOOD...SO THE TAFS REMAIN VFR WITH THIS PACKAGE. AN
ADDITIONAL ROUND OF THUNDERSTORMS COULD APPROACH THE REGION FROM
THE NW LATE TONIGHT AS WELL...BUT CONFIDENCE IN ITS EXACTLY
LOCATION AND TIMING IS TOO LOW TO WARRANT MENTIONING IN THE
FORECAST.

EXTENDED AVIATION OUTLOOK...SMALL CHANCE OF PERIODIC SUB-VFR
CONDITIONS THROUGH THU AS THE FRONT LINGERS OVER/NEAR THE AREA.

&&

.MARINE...
OUTSIDE THUNDERSTORMS...W/SW WINDS WILL AVERAGE UP TO 20 KT TODAY
INTO THIS EVENING...THEN WILL VEER TOWARD THE NW AND WILL DIMINISH
SOMEWHAT OVERNIGHT. ISOLATED GUSTS TO 25 KT ARE
POSSIBLE...ESPECIALLY BEYOND 20 NM...BUT LOW PROBABILITY PRECLUDES
AN SCA. SEAS WILL REMAIN 2-4 FT...PERHAPS AS HIGH AS 5 FT BEYOND
20 NM.

THUNDERSTORMS COULD PRODUCE HAZARDOUS CONDITIONS TODAY...ESPECIALLY
THIS AFTERNOON/EARLY EVENING. FURTHER...THUNDERSTORMS COULD
GREATLY ALTER LOCAL WINDS AT ANY TIME TODAY AND TONIGHT.

TUESDAY THROUGH SATURDAY...A NEARLY STATIONARY FRONT WILL REMAIN
ACROSS THE AREA THROUGH AT LEAST THURSDAY BEFORE HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST BY THE END OF THE WEEK. ALTHOUGH THERE
WILL BE SOME WIND/WAVE SURGES DO NOT ANTICIPATE ANY ADVISORIES AT
THIS TIME.

&&

.TIDES/COASTAL FLOODING...
THROUGH MID WEEK...PERIGEAN SPRING TIDES COULD PRODUCE MINOR SALT
WATER FLOODING DURING EACH EVENING HIGH TIDE. HIGH TIDE THIS
EVENING WILL OCCUR BETWEEN 730 PM AND 930 PM ACROSS COASTAL
COUNTIES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...SPR/RJB
LONG TERM...RJB
AVIATION...BSH
MARINE...SPR/RJB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 1:37 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
137 PM EDT MON JUN 4 2012

AMZ330-350-SCZ044-045-051745-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
DORCHESTER-INLAND BERKELEY-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ050-052-051745-
CHARLESTON-TIDAL BERKELEY-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ352-354-GAZ099>101-114>116-118-137-138-140-SCZ047-051745-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-CANDLER-BULLOCH-EFFINGHAM-
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INLAND MCINTOSH-INLAND JASPER-
137 PM EDT MON JUN 4 2012

...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-GAZ087-088-SCZ040-042-043-051745-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-SCZ048-051-051745-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
137 PM EDT MON JUN 4 2012

...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ049-051745-
COASTAL COLLETON-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 4, 1:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
145 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     MARINE HAIL      HINESVILLE              31.85N  81.60W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
            HOSPITAL IN HINESVILLE.

&&

EVENT NUMBER CHS1200291

BDC
Local storm report, Jun 4, 1:47 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
147 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND DMG     3 NNW HINESVILLE        31.89N  81.61W
06/04/2012                   LIBERTY            GA   TRAINED SPOTTER

            SEVERAL SPOTTERS REPORTED NUMEROUS LARGE TREES DOWN ON
            FORT STEWART.

&&

EVENT NUMBER CHS1200292

BDC
Local storm report, Jun 4, 1:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 ESE HINESVILLE        31.84N  81.59W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
            LIMBS DON ON STEWART DRIVE.

0140 PM     TSTM WND DMG     1 ESE HINESVILLE        31.84N  81.59W
06/04/2012                   LIBERTY            GA   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
            LIMBS DON ON STEWART DRIVE.

&&

EVENT NUMBER CHS1200293
EVENT NUMBER CHS1200294

BDC
Local storm report, Jun 4, 2:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             HINESVILLE              31.85N  81.60W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
            HOSPITAL IN HINESVILLE.

&&

CORRECTED EVENT

EVENT NUMBER CHS1200291

DPB
Local storm report, Jun 4, 2:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
225 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             2 ESE FORT STEWART      31.85N  81.48W
06/04/2012  M1.00 INCH       LIBERTY            GA   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZE HAIL
            ALONG MAIN TRAIL ROAD.

&&

EVENT NUMBER CHS1200295
Local storm report, Jun 4, 2:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
227 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             1 NE GLENNVILLE         31.94N  81.92W
06/04/2012  E1.00 INCH       TATTNALL           GA   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZE HAIL.

&&

EVENT NUMBER CHS1200296

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:47 AM EDTSpecial Marine WarningCHS118 min
Jun 4, 12:47 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans28 min
Jun 4, 12:52 PM EDTSpecial Marine WarningCHS67 min
Jun 4, 12:54 PM EDTSpecial Weather StatementCHSLong51 min
Jun 4, 12:58 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, Tattnall62 min
Jun 4, 1:23 PM EDTTornado WarningCHSBryan, Liberty, Long37 min
Jun 4, 1:28 PM EDTSpecial Weather StatementCHSChatham17 min
Jun 4, 1:34 PM EDTSpecial Marine WarningCHS86 min
Jun 4, 1:42 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty48 min
Jun 4, 1:44 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh46 min
Jun 4, 1:50 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, Tattnall40 min
Jun 4, 2:04 PM EDTSpecial Marine WarningCHS116 min
Jun 4, 2:22 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, McIntosh53 min
Jun 4, 3:56 PM EDTCoastal Flood AdvisoryCHS7 hr
Jun 4, 5:08 PM EDTSpecial Weather StatementCHSLong37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.